# SDR NSVA20070198

- Difficulty date: July 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 22,257 hours, 31,700 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gas Generator
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMALL AMOUNT OF SMOKE IN THE COCKPIT, ODOR.  LANDED SAFELY.  FOUND GAS GENERATOR LEAKING OIL INTO COMPRESSOR SECTION (UNDETERMINED INTERNAL LEAK) LT ENGINE, REQUIRES ENGINE CHANGE.
